# SDR M7K2008F00142

- Difficulty date: October 10, 2007
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A3364088
- Part serial: 2099
- Condition: Cracked
- Location: M/R Hub
- Part time: 19,316 hours
- Component: Hub
- Component part number: 355A3100201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP AT THE 30 HOUR INTERVAL, A CRACK IN THE BLUE BLADE FREQ ADAPTER T/E SIDE WAS FOUND TO EXCEED THE MM LIMITATION OF 10 MM FOR CRACKS IN THE ELASTOMER.  IAW MFG REQUIREMENTS ALL 3 ADAPTERS RENEWED.  THIS IS A VERY COMMON FAILURE FOR A PART THAT HAS 3000 HOURS SERVICE LIFE LIMIT, SUGGEST REFORMULATION OF ELASTOMER.  (K)
